# SDR UPS01837013

- Difficulty date: October 4, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 576958975
- Condition: Cracked
- Location: Left Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C23,  LEFT WING L/E. INTERCOSTAL ATTACH CLIP IS CRACKED AT XOLDI 6.225.     REMOVED,FABRICATED,AND REPLACED CLIP I.A.W.DWG. 5769589,AND SRM. 51- 1-20D
